# SDR UPS01836016

- Difficulty date: May 30, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING BISE CHECK THE EMERGENCY LIGHT ON THE GLARESHIELD AND OVER CREW ENTRY DOOR DO NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY PACK AND RELAY UNIT, OPS CHECKS GOOD IAW MM 33-50-01.
